zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal investment for an insurer in the Lévy market: the martingale approach. (English) Zbl 1169.91380
Summary: We apply the martingale approach, which has been widely used in mathematical finance, to study the optimal investment problem for an insurer. When the risk and security assets are described by the Lévy processes and utility is CARA, the closed-form solutions to the maximization problem are obtained.
91B28Finance etc. (MSC2000)
60G44Martingales with continuous parameter
[1]Browne, S.: Optimal investment policies for a firm with a random risk process: exponential utility and minimizing the probability of ruin, Mathematics of operations research 20, 937-958 (1995) · Zbl 0846.90012 · doi:10.1287/moor.20.4.937
[2]Cont, R.; Tankov, P.: Financial modelling with jump processes, Chapman and Hall/CRC financial mathematics series (2003)
[3]Hipp, C.; Plum, M.: Optimal investment for insurers, Insurance: mathematics and economics 27, 215-228 (2000) · Zbl 1007.91025 · doi:10.1016/S0167-6687(00)00049-4
[4]Hipp, C.: Stochastic control with application in insurance, Lecture notes in mathematics 1856, 127-164 (2004) · Zbl 1134.91024
[5]Karatzas, I.; Lehoczky, J. P.; Shreve, S. E.; Xu, G. L.: Martingale and duality methods for utility maximization in incomplete markets, SIAM journal on control and optimization 29, 702-730 (1991) · Zbl 0733.93085 · doi:10.1137/0329039
[6]Kramkov, D.; Schachermayer, W.: The asymptotic elasticity of utility functions and optimal investment in incomplete markets, Annals of applied probability 9, 904-950 (1999) · Zbl 0967.91017 · doi:10.1214/aoap/1029962818
[7]Liu, C. S.; Yang, H.: Optimal investment for an insurer to minimize its probability of ruin, North American actuarial journal 8, 11-31 (2004) · Zbl 1085.60511
[8]Yang, H.; Zhang, L.: Optimal investment for insurer with jump-diffusion risk process, Insurance: mathematics and economics 37, 615-634 (2005) · Zbl 1129.91020 · doi:10.1016/j.insmatheco.2005.06.009
[9]Wang, N.: Optimal investment for an insurer with exponential utility preference, Insurance: mathematics and economics 40, 77-84 (2007)
[10]Wang, Z.; Xia, J.; Zhang, L.: Optimal investment for an insurer: the martingale approach, Insurance: mathematics and economics 40, 322-334 (2007) · Zbl 1141.91470 · doi:10.1016/j.insmatheco.2006.05.003